Jun 19, 2013
Response from Dr. Young
Hello and thanks for posting the longest single word question in history.
In brief, 30 minutes late to take your HIV meds is not late at all. I tell my patients that while it's a good idea to try to take your medications in the same general time, you have a several hour window to take them without the slightest of concern.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- HIV Test After Sex With A Prostitute
- Coated Tongue After Oral Sex Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.